# SDR SCNA99024

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Inop
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE TAKEOFF WARNING HORN SOUNDED WHEN ENGINES NR 1 AND NR 3 REACHED 1.4 EPR.  ABORTED TAKEOFF AND RETURNED AIRCRAFT TO THE RAMP.  REMOVED AND REPLACED THE STABILIZER UPPER TAKEOFF WARNING SWITCH S532 IAW MM 312624.  OPERATIONALLY CHECKS GOOD.
